Please use this identifier to cite or link to this item:
doi:10.22028/D291-36638
Title: | Warping Cache Simulation of Polyhedral Programs |
Author(s): | Morelli, Canberk Reineke, Jan |
Editor(s): | Jhala, Ranjit Dillig, Işil |
Language: | English |
Title: | Replication Package for Warping Cache Simulation of Polyhedral Programs |
Pages: | 316–331 |
Publisher/Platform: | ACM |
Year of Publication: | 2022 |
Place of the conference: | San Diego |
Free key words: | cache model simulation performance analysis data independence |
DDC notations: | 004 Computer science, internet |
Publikation type: | Conference Paper |
Abstract: | Techniques to evaluate a program’s cache performance fall into two camps: 1. Traditional trace-based cache simulators precisely account for sophisticated real-world cache models and support arbitrary workloads, but their runtime is proportional to the number of memory accesses performed by the program under analysis. 2. Relying on implicit workload characterizations such as the polyhedral model, analytical approaches often achieve problem-size-independent runtimes, but so far have been limited to idealized cache models. We introduce a hybrid approach, warping cache simulation, that aims to achieve applicability to real-world cache models and problem-size-independent runtimes. As prior analytical approaches, we focus on programs in the polyhedral model, which allows to reason about the sequence of memory accesses analytically. Combining this analytical reasoning with information about the cache behavior obtained from explicit cache simulation allows us to soundly fast-forward the simulation. By this process of warping, we accelerate the simulation so that its cost is often independent of the number of memory accesses. |
DOI of the first publication: | 10.1145/3519939.3523714 |
URL of the first publication: | https://dl.acm.org/doi/10.1145/3519939.3523714 |
Link to this record: | urn:nbn:de:bsz:291--ds-366381 hdl:20.500.11880/33279 http://dx.doi.org/10.22028/D291-36638 |
ISBN: | 978-1-4503-9265-5 |
Date of registration: | 5-Jul-2022 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Informatik |
Professorship: | MI - Prof. Dr. Jan Reineke |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
3519939.3523714.pdf | 604,56 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License